MAUDE Adverse Event Report: Medline Industries, LP CURAD; BANDAGE,BUTTERFLY,WP,CURAD,1 3/4"X3/8"

Medline Industries, LP CURAD; BANDAGE,BUTTERFLY,WP,CURAD,1 3/4"X3/8"
Catalog Number CUR47442RBZ
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 03/09/2026
Type of Reportable Event Malfunction

Brand Name
CURAD
Common Device Name
BANDAGE,BUTTERFLY,WP,CURAD,1 3/4"X3/8"
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
abdul khan
three lakes drive
northfield, IL 60093--275
MDR Report Key50793515
Report Number1417592-2026-42800
Device Sequence Number9607559
Product Code KGX
UDI-Device Identifier00080196320830
UDI-Public00080196320830
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCUR47442RBZ
Device Lot Number120A171
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2026
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale